# SDR YADA2025012201

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 53,564 hours, 52,622 cycles
- Engine: Pwa PT6A65B
- Engine time: 4,606 hours, 3,247 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Part serial: ACE04192401
- Condition: Eroded
- Location: Scavenge Pump
- Part time: 620 hours, 419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTICED OIL LEAKING FROM #2 ENGINE COWLING.  INSPECTION REVEALED OIL LEAKING FROM THE SCAVENGE OIL PUMP HOUSING PINHOLE AND REPLACED HOUSING.  REMOVED UNIT WAS VERIFIED TO HAVE INTERNAL EROSION THROUGH BODY OF THE HOUSING.   THIS HAS BECOME A COMMON ISSUE AND PWC IS WORKING ON FIXING IT.
